MAUDE Adverse Event Report: BOSTON SCIENTIFIC NEUROMODULATION SPLITTER 2X8 KIT-STERILE; STIMULATOR, SPINAL-CORD, TOTALLY IMPLANTED FOR PAIN RELIEF

BOSTON SCIENTIFIC NEUROMODULATION SPLITTER 2X8 KIT-STERILE; STIMULATOR, SPINAL-CORD, TOTALLY IMPLANTED FOR PAIN RELIEF
Model Number SC-3400-30
Medical Device Problem Codes High impedance (1291); Unexpected Therapeutic Results (1631)
Health Effect - Clinical Code No Code Available (3191)
Date of Event 01/28/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Model number/catalog number: sc-1132; serial number: (b)(4); batch/lot number: 17505772; model/catalog description: precision spectra ipg kit.Model number/catalog number: sc-2316-70; serial number: (b)(4); batch/lot number: 17489738 | 17561359; model/catalog description: infinion 16 lead kit 70 cm 6511.Model number/catalog number: sc-3400-30; serial number: (b)(4); batch/lot number: 17613422; model/catalog description: splitter 2x8 kit-sterile.
 
Event or Problem Description
A report was received that the patient was experiencing inadequate stimulation.It was noted that splitters had high impedances.The patient underwent an explant procedure and was doing well postoperatively.
 
Additional Manufacturer Narrative
Sc-3400-30 (sn: (b)(4)) device evaluation indicated that the devices passed all tests performed and revealed no anomalies.Sc-2316-70 (sn: (b)(4)) device evaluoation indicated that the complaint of inadequate stimulation was confirmed.Visual inspection of the lead revealed that all of the cables were completely broken at the bent/kinked location of the lead.The bent/kinked location is 1 cm from the set screw mark of the clik anchor.There are no exposed cables at the fracture location.The lead gets kinked after it exits the clik anchor resulting in the reported complaint.
 
Event or Problem Description
 
Event or Problem Description
 
Additional Manufacturer Narrative
Sc-3400-30, sn: (b)(4).Device evaluation indicated that the devices passed all tests performed and revealed no anomalies.

Brand Name
SPLITTER 2X8 KIT-STERILE
Common Device Name
STIMULATOR, SPINAL-CORD, TOTALLY IMPLANTED FOR PAIN RELIEF
Manufacturer (Section D)
BOSTON SCIENTIFIC NEUROMODULATION
25155 rye canyon loop
valencia CA 91355
MDR Report Key8345611
Report Number3006630150-2019-00598
Device Sequence Number19313686
Product Code LGW
UDI-Device Identifier08714729797838
UDI-Public08714729797838
Combination Product (Y/N)N
Initial Reporter StateSC
Initial Reporter CountryUS
PMA/510(K) Number
P030017
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2015
Device Explanted Year2019
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 05/30/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date01/05/2017
Device Model NumberSC-3400-30
Device Catalogue NumberSC-3400-30
Device Lot Number17559899
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/27/2019
Initial Date Received by Manufacturer 01/28/2019
Supplement Date Received by Manufacturer03/29/2019
05/30/2019
Initial Report FDA Received Date02/15/2019
Supplement Report FDA Received Date04/15/2019
05/30/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age63 YR